Alert archive / New Jersey / Small Craft Advisories in 2009

Small Craft Advisory 72, NWS Philadelphia/Mount Holly

October 7, 2009

NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 7, 2009, 10:05 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Oct 7, 2009, 10:05 PM EDT (02:05 UTC)
Expired
Oct 8, 2009, 11:59 AM EDT
In force
14 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WHUS71 KPHI 080205
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1005 PM EDT WED OCT 7 2009

ANZ430-431-081000-
/O.CAN.KPHI.GL.W.0014.000000T0000Z-091008T0400Z/
/O.NEW.KPHI.SC.Y.0072.091008T0205Z-091008T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1005 PM EDT WED OCT 7 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT THURSDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

FREQUENT GALE FORCE GUSTS ARE NO LONGER EXPECTED. THEREFORE, THE
NATIONAL WEATHER SERVICE HAS CANCELLED THE GALE WARNING. A SMALL
CRAFT ADVISORY WILL BE IN EFFECT UNTIL 6 AM EDT THURSDAY. WEST TO
NORTHWEST WINDS WILL AVERAGE 15 TO 20 KNOTS. GUSTS TO AROUND 30 KT
WILL DROP TO 25 KT BY DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-081000-
/O.CAN.KPHI.GL.W.0014.000000T0000Z-091008T0400Z/
/O.NEW.KPHI.SC.Y.0072.091008T0205Z-091008T1600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1005 PM EDT WED OCT 7 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL NOON EDT THURSDAY. THE
GALE WARNING HAS BEEN CANCELLED.

FREQUENT GALE FORCE GUSTS ARE NO LONGER EXPECTED. THEREFORE, THE
NATIONAL WEATHER SERVICE HAS CANCELLED THE GALE WARNING. A SMALL
CRAFT ADVISORY WILL BE IN EFFECT UNTIL NOON EDT THURSDAY. WEST TO
NORTHWEST WINDS WILL AVERAGE 20 TO 25 KNOTS. GUSTS TO NEAR 35 KT
WILL DROP TO 30 KT BY DAYBREAK AND TO 25 KT BY DAYBREAK. SEAS
WILL RUN 4 TO 6 FT OVERNIGHT. WINDS AND SEAS WILL CONTINUE TO
SUBSIDE THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ470-080315-
/O.CAN.KPHI.GL.W.0014.000000T0000Z-091008T0400Z/
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM-
1005 PM EDT WED OCT 7 2009

...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
GALE WARNING. 

$$

RPW
3 follow-up statements
053 
WHUS71 KPHI 080556
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
156 AM EDT THU OCT 8 2009

ANZ430-080700-
/O.CAN.KPHI.SC.Y.0072.000000T0000Z-091008T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
156 AM EDT THU OCT 8 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

ANZ431-081600-
/O.EXT.KPHI.SC.Y.0072.000000T0000Z-091008T1600Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
156 AM EDT THU OCT 8 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT TODAY. 

GUSTY WEST TO NORTHWEST WINDS AROUND 25 KT WILL CONTINUE INTO THIS
MORNING AND THEN DECREASE BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ450>455-081600-
/O.CON.KPHI.SC.Y.0072.000000T0000Z-091008T1600Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
156 AM EDT THU OCT 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

GUSTY WEST TO NORTHWEST WINDS OF 25 TO 30 KT WILL CONTINUE INTO
THIS MORNING BEFORE DECREASING BY THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
112 
WHUS71 KPHI 081422
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1022 AM EDT THU OCT 8 2009

ANZ431-450>455-081600-
/O.CON.KPHI.SC.Y.0072.000000T0000Z-091008T1600Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1022 AM EDT THU OCT 8 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY. 

GUSTY WEST TO NORTHWEST WINDS OF AROUND 25 KT WILL CONTINUE
THROUGH THE REST OF THIS MORNING BEFORE DECREASING BY THIS
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BAJ
986 
WHUS71 KPHI 081559
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1159 AM EDT THU OCT 8 2009


ANZ431-450>455-081700-
/O.CAN.KPHI.SC.Y.0072.000000T0000Z-091008T1600Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1159 AM EDT THU OCT 8 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS ACROSS THE WATERS OF NEW JERSEY AND DELAWARE WILL CONTINUE
TO EASE THROUGH THE AFTERNOON HOURS AS THE SYSTEM THAT PASSED THE
AREA YESTERDAY PUSHES FURTHER NORTHEAST.

$$

BAJ

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 7, 7:49 PM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Oct 7, 7:49 PM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
749 PM EDT WED OCT 7 2009

.SYNOPSIS...
HIGH PRESSURE OVER THE REGION TONIGHT WILL PERSIST INTO THURSDAY. AS
THE HIGH MOVES OFFSHORE LATE THURSDAY, A WARM FRONT WILL MOVE
NORTHWARD THROUGH THE AREA THURSDAY NIGHT INTO FRIDAY MORNING. THE
COMPANION COLD FRONT WILL TRACK THROUGH THE REGION FROM THE WEST
FRIDAY NIGHT. HIGH PRESSURE WILL BUILD TOWARD THE AREA SATURDAY AND
PERSIST SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
TAKING DOWN THE WIND ADVISORY AN HOUR EARLIER AS THE GUSTS
CONTINUE TO FALL BELOW CRITERIA SPEEDS.

OTHERWISE, ANY RESIDUAL STRATOCUMULUS IN THE NORTHWESTERN ZONES
IS PROGGED TO DECREASE EARLY TONIGHT, WITH MOSTLY CLEAR CONDITIONS
THEREAFTER.

A BLEND OF THE NAM AND GFS MOS WAS USED. THE NAM MOS MAY BE TOO LOW,
AS SOME WIND OVERNIGHT WILL PROMOTE AT LEAST SOME MIXING.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
12Z MODEL GUIDANCE WAS IN FAIRLY GOOD AGREEMENT, LENDING AT LEAST
SOME CONFIDENCE IN THE SCENARIO EXPECTED TO DEVELOP. WHILE IT IS NOT
EXPECTED THAT IT WILL RAIN PERSISTENTLY THURSDAY AND FRIDAY, THERE
WILL BE TIMES WHEN RAIN CHANCES WILL BE ELEVATED DUE TO THE APPROACH
AND PASSAGE OF A WARM FRONT THURSDAY NIGHT INTO FRIDAY MORNING, AND
THEN WITH THE APPROACH OF A COLD FRONT DURING FRIDAY. FOR NOW,
CHANCE POPS WILL BE USED DUE TO THE LOWER CONFIDENCE AS GENERATED BY
THE DISPARITY IN MOS POPS, WITH THE GFS LOOKING QUITE (TOO) HIGH
FRIDAY. WITH LOWERING STABILITY FRIDAY, ISOLATED THUNDERSTORMS WERE
ADDED TO THE GRIDS FOR THE AFTERNOON. WHILE DEW POINTS ARE NOT TOO
HIGH, SURFACE TEMPERATURES IN THE MID AND UPPER 70S COMBINED WITH
COOLISH MID LEVEL TEMPERATURES LOOK SUSPICIOUS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
THE COLD FRONTAL PASSAGE IS EXPECTED FRIDAY NIGHT. THE NAM WAS
SLIGHTLY SLOWER, AT LEAST THROUGH 00Z SATURDAY. THE GRIDS, WHICH
WERE CONTINUED FROM FRIDAY AFTERNOON, CONTINUED TO SHOW ISOLATED
CONVECTION DUE TO SOME ELEVATED CAPE AND NAM FOUS LIFTED INDICES
NEAR ZERO.

THEN, THE FRONT LOOKS LIKE IT WILL MOVE THROUGH OVERNIGHT FRIDAY
NIGHT, OR BY SATURDAY MORNING, WITH DRY CONDITIONS EXPECTED FOR THE
WEEKEND. ANOTHER LOW IS SEEN BY THE GFS TO FORM ON AN INVERTED
TROUGH AS AN INITIALLY MODERATE SHORT WAVE SHARPENS AS IT APPROACHES
THE COAST MONDAY. IF THE TIMING AND STRENGTH ARE CORRECT, THIS
FEATURE MAY NOT HAVE A GREAT DEAL OF TIME TO PICK UP MOISTURE, SO
RAIN AMOUNTS MAY NOT BE ALL THAT HIGH. THIS FAR OUT IN TIME,
CHANCE POPS WERE USED.

DRY WEATHER IS EXPECTED AFTER MONDAY NIGHT. BUT, WINDS BEHIND THE
LOW LOOK LIKE THEY WILL AGAIN BE FAIRLY STRONG TUESDAY. MOS
TEMPERATURE GUIDANCE WAS USED, WITH THE CUSTOMARY TWEAKS FOR
MINIMUMS IN THE NORMALLY COLDER LOCATIONS.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A TIGHT PRESSURE GRADIENT ON THE SOUTH AND SOUTHWEST SIDE OF A STORM
SYSTEM ALONG WITH A STRONG WIND FIELD JUST ABOVE THE SURFACE HAS
PRODUCED STRONG WINDS ACROSS THE ENTIRE AREA TODAY. THE TRANSFER OF
THIS STRONG WIND DOWN TO THE SURFACE HAS BEEN HELPED BY SURFACE
HEATING /BETTER VERTICAL MIXING/ AND THE DELIVERY OF MUCH DRIER AIR.
THE WIND GUSTS HAVE BEEN CLOCKED UP TO 45 KNOTS, AND WE RECEIVED
SEVERAL PILOT REPORTS OF MODERATE TO EVEN SOME SEVERE TURBULENCE. AS
THE PRESSURE GRADIENT AND ASSOCIATED WIND FIELD RELAXES AND SUBSIDES
THIS EVENING, THE SURFACE WINDS WILL BEGIN TO DIMINISH. THE LOSS OF
DAYTIME HEATING WILL ALSO DISRUPT THE VERTICAL MIXING. AS A RESULT,
WE CONTINUED WITH THE IDEA OF LOWERING THE WINDS SOME EARLY THIS
EVENING, THEN REMOVING THE GUSTS BY LATE EVENING. ALL THE TERMINALS
ARE EXPECTED TO HOLD ONTO SOME WIND THROUGH THE NIGHT, HOWEVER
OVERNIGHT THEY ARE EXPECTED TO BE MUCH LESS COMPARED TO THIS
AFTERNOON. THE WINDS WILL BE FROM WEST TO NORTHWEST THROUGH TONIGHT.

THE ARRIVAL OF COOLER AIR CIRCULATING AROUND A STORM SYSTEM TO OUR
NORTH HAS BEEN PUSHING STRATOCUMULUS OUR WAY THIS AFTERNOON. THE
STRONG WESTERLY DOWNSLOPING FLOW IS HELPING TO ERODE THESE CLOUDS
WITH AN EASTWARD EXTENT, THEREFORE KABE AND KRDG WILL HAVE THE MOST
COVERAGE OF THESE VFR CLOUDS INTO THIS EVENING. ALL TERMINALS ARE
EXPECTED TO HAVE A CLEAR SKY OVERNIGHT AS HIGH PRESSURE DRAWS
CLOSER. THIS HIGH PRESSURE SYSTEM THEN SLIDES TO OUR SOUTH THURSDAY,
WITH A WEST TO NORTHWEST FLOW CONTINUING. THE SURFACE WINDS MAY
INCREASE SOME THROUGH THE MORNING, BUT SHOULD TEND TO HOLD AT 10 TO
15 KNOTS. THERE SHOULD BE LITTLE IN THE WAY OF CLOUDS THURSDAY,
PERHAPS SOME STRATOCUMULUS AROUND 4,000 FEET BASED ON THE FORECAST
SOUNDINGS. FOR THE 30-HOUR KPHL TAF, WE BROUGHT IN A TOUCH OF MID
AND HIGH LEVEL CLOUDS LATE IN THE DAY AS A WARM FRONT LIFTS UP
THROUGH THE NORTHERN OHIO VALLEY.

OUTLOOK...
A WARM FRONT IS FORECAST TO LIFT ACROSS THE AREA THURSDAY NIGHT INTO
FRIDAY, WITH PERHAPS SOME SHOWERS. HOWEVER, THE CLOUDS WILL INCREASE
AND LOWER SOME AS A RESULT. A STORM SYSTEM/COLD FRONT THEN MOVES
THROUGH LATE FRIDAY WITH SOME SHOWERS AND PERHAPS AN ISOLATED
THUNDERSTORM. THERE COULD BE SOME GUSTINESS TO THE WINDS AHEAD OF
AND THEN BEHIND THIS SYSTEM. HIGH PRESSURE THEN GRADUALLY BUILDS IN
SUNDAY AND MONDAY.

&&

.MARINE...
A TIGHTENING PRESSURE GRADIENT COMBINED WITH A STRONG WIND FIELD
ABOVE THE SURFACE HAS ALLOWED THE WINDS TO TURN RATHER STRONG TODAY.
THERE HAS BEEN BETTER VERTICAL MIXING OCCURRING ACROSS THE NORTHERN
WATERS WITH COOLER AIR OVERSPREADING THAT AREA, WHILE THE SOUTHERN
WATERS HAVE BEEN HOLDING ONTO THE MILDER AIR FOR NOW. THE FLOW IS
MORE NORTHWEST RIGHT DOWN DELAWARE BAY AND SOME GUSTS HAVE BEEN
RIGHT AROUND STORM WARNING CRITERIA. THESE HAVE NOT BEEN REAL
FREQUENT, THEREFORE WILL MAINTAIN THE GALE WARNING BUT BUMP UP THE
GUSTS JUST A BIT FOR THE REST OF THE AFTERNOON. THE FAR SOUTHERN
WATERS MAY NOT HIT THE GALE WARNING BUT IT COULD COME CLOSE FOR A
TIME LATE THIS AFTERNOON AND EARLY THIS EVENING AS THE BOUNDARY
LAYER COOLS SOME MORE, ALLOWING FOR BETTER VERTICAL MIXING. AS A
RESULT, WE WILL CONTINUE THE GALE WARNING FOR ALL ZONES, HOWEVER
BASED ON THE LATEST MODEL GUIDANCE, WE TRIMMED THE WARNING BACK TO
04Z. THE CAA IS NOT FORECAST TO BE REAL STRONG, AND THEN IT ACTUALLY
GOES NEUTRAL OR EVEN A LITTLE TOWARD WAA TOWARD EARLY THURSDAY
MORNING. AS THIS OCCURS, THE WIND FIELD IS FORECAST TO BE GRADUALLY
WEAKENING, THEREFORE IT WAS FELT THAT THE BEST GALE POTENTIAL WILL
BE THE FIRST HALF OF TONIGHT. FOLLOWING THE GALE WARNING, A SMALL
CRAFT ADVISORY WILL BE NEEDED FOR A TIME AS WINDS GRADUALLY DIMINISH
AND THE SEAS SETTLE. WE ONLY CARRIED THE GALE WARNING AT THIS POINT
TO ELIMINATE A DOUBLE HEADLINE.

HIGH PRESSURE THEN BUILDS INTO OUR AREA DURING THURSDAY AND THE
PRESSURE GRADIENT WILL CONTINUE TO RELAX. AS THIS HIGH SLIDES TO OUR
SOUTH AND EAST THURSDAY NIGHT, A WARM FRONT WILL BE LIFTING
NORTHWARD. AS THE WINDS SHIFT TO THE SOUTH THURSDAY NIGHT AND
FRIDAY, THE INCREASING PRESSURE GRADIENT WILL ALLOW THE WINDS TO
INCREASE ONCE AGAIN. THE WAA MAY HELP KEEP MOST OF THIS WIND ABOVE
THE SURFACE, HOWEVER SMALL CRAFT ADVISORY CONDITIONS WILL BE
POSSIBLE. A COLD FRONT THEN CROSSES THE AREA LATE FRIDAY, WITH HIGH
PRESSURE GRADUALLY BUILDING IN FOR LATE SATURDAY AND SUNDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL MIDNIGHT EDT TONIGHT FOR ANZ430-431-450>455-
     470.

&&

SYNOPSIS...EBERWINE/HEAVENER
NEAR TERM...EBERWINE/HEAVENER
SHORT TERM.../HEAVENER
LONG TERM.../HEAVENER
AVIATION...GORSE
MARINE...GORSE
Hazardous weather outlook, Oct 7, 9:48 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 PM EDT WED OCT 7 2009

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-090200-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
948 PM EDT WED OCT 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-090200-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
948 PM EDT WED OCT 7 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-090200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
948 PM EDT WED OCT 7 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 4:00 PM EDTSmall Craft AdvisoryPHI53 hr

Nearby

Small Craft Advisories in New Jersey, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.